BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 3 >

Please use this identifier to cite or link to this item:

Title: Weak Polynomial Identities for M1,1(E)
Authors: Di Vincenzo, Onofrio
La Scala, Roberto
Keywords: Weak Polynomial Identities
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 3, (2001), 233p-248p
Abstract: We compute the cocharacter sequence and generators of the ideal of the weak polynomial identities of the superalgebra M1,1 (E).
Description: * Partially supported by Universita` di Bari: progetto “Strutture algebriche, geometriche e descrizione degli invarianti ad esse associate”.
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol27-num3-2001-p233-p248.pdf511.52 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License